Estimation of the total magnetization direction of approximately spherical bodies



Jr, Oliveira VC, Sales, DP, Barbosa, VCF and Uieda, L ORCID: 0000-0001-6123-9515
(2015) Estimation of the total magnetization direction of approximately spherical bodies. NONLINEAR PROCESSES IN GEOPHYSICS, 22 (2). 215 - 232.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 04 Oct 2019 14:24
Last Modified: 09 Oct 2021 11:42
DOI: 10.5194/npg-22-215-2015
Open Access URL: https://doi.org/10.5194/npg-22-215-2015
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3056925